I am taking Montair LC 1 tab daily due to a lung infection. But its causing me a lot of sleepiness. I have my exams coming and need to study, but the medicine keeps me dizzy. I am a 19 years old patient having Bullous Pemphigoid for which methylprednisolone 8 mg is consumed.
11 years experience
Ask Free Question
montair lc is just a tablet to control allergy and is not for any infection. the lc component sometimes causes excessive sleepiness so if there is allergy then switch to plain montair and then u would b less sleepy
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sleepiness treatment